Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2011, 5:04 PM EDT for Sussex County, Delaware. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 5:04 PM EDT (21:04 UTC)
- Expired
- Jul 25, 2011, 6:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867
WWUS81 KPHI 252104
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON JUL 25 2011
DEZ002-003-252200-
INLAND SUSSEX DE-KENT DE-
504 PM EDT MON JUL 25 2011
...A STRONG AND SLOW MOVING THUNDERSTORM WILL AFFECT PORTIONS OF
KENT AND SUSSEX COUNTIES...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GEORGETOWN...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3847 7531 3864 7571 3899 7572 3887 7524
3880 7516
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 4:15 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 25, 4:15 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 PM EDT MON JUL 25 2011 .SYNOPSIS... A COLD FRONT MOVING INTO UPSTATE NEW YORK AND NORTHWEST PENNSYLVANIA LATE THIS MONDAY AFTERNOON WILL MOVE ACROSS THE REGION TONIGHT. THE FRONT IS EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA BEHIND IT. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION FROM NEW YORK STATE AROUND SATURDAY NIGHT. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE MODELS' DEPICITIONS OF A SHORT WAVE MOVING THROUGH DURING THIS AFTERNOON AND ANOTHER MOVING THROUGH TONIGHT ARE VERIFYING GIVEN THE WATER VAPOR IMAGERY, AND RADAR IS SHOWING THE FIRST ASSOCIATED LINE OF CONVECTION ABOUT TO BEGIN TO CLEAR THE FAR WESTERN ZONES WHILE THE SECOND ASSOCIATED LINE RUNS FROM NORTHEASTERN TO WEST CENTRAL PA. THIS SECOND LINE IS NOT TOO FAR OUT AHEAD OF THE SURFACE COLD FRONT. THERE IS EXCELLENT MOISTURE TO TAP, ALTHOUGH INSTABILITY TAKES A HIT WITH THE FIRST ROUND OF CONVECTION. THERE WILL BE ONLY A NARROW WINDOW FOR A PARTIAL RECOVERY OF INSTABILITY AFTER THE FIRST BATCH OF CONVECTION MOVES THROUGH, AND THE GUSTY WIND/FREQUENT LIGHTNING PART OF THE ENHANCED WORDING MAY BE OVERDONE (ESPECIALLY AS ONE MOVES FURTHER SOUTHEAST WHERE TIME TO RECOVER WILL BE SHORTER), BUT ANY CONVECTION HAS THE POTENTIAL TO GENERATE HEAVY DOWNPOURS AND LOCALIZED FLOODING. THIS IS NOTED IN THE HWO. THE FIRST BATCH OF CONVECTION HAS A DECENT CHANCE OF EXTENDING ALL THE WAY INTO THE PART OF OUR SOUTHERN ZONES THAT HAD NOT YET EXPERIENCED IT AS OF THIS WRITING GIVEN GOOD LINGERING INSTABILITY THERE. THE SECOND BATCH MAY HAVE A HARDER TIME PROPOGATING THAT FAR SOUTH. GUIDANCE AND CONTINUITY WERE IN GOOD AGREEMENT ON MINIMUM TEMPERATURES AND WERE ACCEPTED. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... THE MAIN AXIS OF THE MID LEVEL VORTEX TO OUR NORTH ROTATES THROUGH ON TUESDAY. ALTHOUGH MOISTURE WILL DEFINITELY DROP OFF AFTER TONIGHT'S COLD FRONTAL PASSAGE, THERE LOOKS TO BE ENOUGH SHEAR, INSTABILITY AND H8 THETA E ADVECTION TO KEEP THE AFTERNOON POPS UP NORTH. A SECONDARY SURFACE COLD FRONT IS ASSOCIATED WITH THIS AXIS, AND IT SHOULD REINFORCE THE SIGNIFICANTLY DRIER AIR THAT WE WILL EXPERIENCE THROUGH WEDNESDAY. THE MID LEVEL RIDGE THEN BEGINS TO BUILD BACK TOWARD US, AND AN ASSOCIATED SURFACE WARM FRONT MAY HELP TRIGGER SOME CONVECTION ON THURSDAY. ON TEMPERATURES, TUESDAY SHOULD FEEL DRY OUTSIDE OF ANY CONVECTION BUT STILL BE A BIT ABOVE NORMAL, TUESDAY NIGHT AND WEDNESDAY SHOULD ACTUALLY BE AROUND NORMAL, AND IF WE CAN MANAGE TO RADIATE AHEAD OF THE WARM FRONT, THEN WEDNESDAY NIGHT WOULD BE PLEASANTLY COOL. THE HEAT SHOULD BEGIN TO RETURN ON THURSDAY. OUR FORECAST IS A GUIDANCE/CONTINUITY ONE THROUGH WEDNESDAY, AND THEN WE LEANED TOWARD THE AGREEING GUIDANCE STARTING WEDNESDAY NIGHT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A MID AND UPPER LEVEL HIGH IS FORECAST TO BE LOCATED OVER THE CAROLINAS AND VICINITY ON THURSDAY NIGHT WITH A ZONAL PATTERN ACROSS THE NORTHERN STATES. DURING THE PERIOD FROM FRIDAY THROUGH MONDAY, THE HIGH IS EXPECTED TO RETROGRADE BACK TO THE SOUTH CENTRAL STATES WITH A RIDGE BUILDING UP TOWARD SASKATCHEWAN AND MANITOBA. MEANWHILE, A MID LEVEL TROUGH IS FORECAST TO DROP OVER THE NORTHEASTERN STATES. AT THE SURFACE, A FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO ARRIVE IN OUR REGION ON FRIDAY NIGHT. IT SHOULD WORK ITS WAY SLOWLY THROUGH SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND FROM SATURDAY INTO SATURDAY NIGHT AS A WEAK AREA OF LOW PRESSURE FROM THE WEST RIDES ALONG IT. THE FRONT SHOULD DROP THROUGH EASTERN VIRGINIA ON SUNDAY. WE WILL CARRY THE MENTION OF A CHANCE OR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE FRONT FOR FRIDAY, SATURDAY AND SUNDAY. NO PRECIPITATION IS ANTICIPATED FOR MONDAY. IT APPEARS AS THOUGH MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND WILL BE IN THE MIDST OF ANOTHER PERIOD OF EXCESSIVE HEAT AND HUMIDITY ON FRIDAY. SOME RELIEF IS POSSIBLE FOR LOCATIONS TO THE NORTH OF THE PHILADELPHIA METROPOLITAN AREA ON SATURDAY, FOLLOWING THE FRONTAL PASSAGE. HOWEVER, FOR THE PHILADELPHIA METROPOLITAN AREA AND POINTS SOUTH, THE EXCESSIVE HEAT AND HUMIDITY MAY LINGER INTO SATURDAY. ON SUNDAY, THE FRONT SHOULD BE FAR ENOUGH TO OUR SOUTH TO ALLOW LESS HUMID AIR TO BUILD DOWN INTO OUR REGION. HOWEVER, TEMPERATURES WILL REMAIN QUITE WARM. THE SAME IS TRUE FOR MONDAY. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOST TAF LOCATIONS HAVE BECOME VFR AND EXPECT THE VFR TO CONTINUE, FOR THE MOST PART, THROUGH THE EVENING. HOWEVER, A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO THE W HAS BROUGHT REDUCED CIGS AND VSBYS TO KRDG AND KABE. THIS AREA IS MOVG SLOWLY EWD AND WILL LIKELY BRING SOME REDUCED CIGS AND VSBYS TO THE REMAINDER OF THE TAF SITES THROUGH THE LATE AFTN AND ERLY EVENING. THE AREA OF PRECIP HAS BEEN DECREASING IN INTENSITY AS IT MOVES EWD, AND THE GREATEST LIKELIHOOD OF SHOWERS AND TSRA REMAINS FOR KABE AND KRDG. FOR NOW, WILL CONTINUE WITH JUST CB FOR EVERYWHERE BUT KRDG AND KABE AND MAKE THE NECESSARY AMDTS AS THE WX APPROACHES. THESE SHOWERS AND STORMS ARE ASSOCD WITH A CDFNT AND ONCE THIS FRONT PASSES BY TONIGHT, THE WIND WILL SHIFT TO THE W THEN NW BRINGING IN DRIER AIR. IN THE INTERIM, WITH ABUNDANT LOW LEVEL MOISTURE, THERE COULD BE SOME RENEWED MVFR CONDS OVERNIGHT, BUT THEY SHOULDN'T BE AS WIDESPREAD AS LAST NIGHT. THEY SHOULD END BY DAYBREAK, FOR THE MOST PART AS WELL. THE NWLY WIND WILL KEEP THE DRY AIR OVER THE REGION ON TUESDAY AS HIGH PRESSURE BUILDS IN, AND VFR CONDS AND EXCELLENT FLYING WX WILL BE THE RESULT. WIND SPEEDS COULD REACH 15 KT DURG THE AFTN AND DROP TO 10 KT OR LESS DURG THE EVENING AND OVERNIGHT. OUTLOOK... THE AFOREMENTIONED HIGH WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT MAY APPROACH SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY... WITH A COLD FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY NIGHT AND SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE THIS COMING WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MUCH IF NOT ALL OF THIS WEEK. A COLD FRONT IS MOVG ACRS THE REGION FROM W TO EAST AND WILL CROSS THE AREA WATERS TONIGHT. SHOWERS AND PSBLY SOME TSTMS WILL ACCOMPANY THE FRONT. A SELY WIND GENLY 10 KT OR LESS WILL PREVAIL UNTIL FROPA, WHEN THE WIND WILL SHIFT TO THE W AND THEN NW. HIGH PRESSURE WILL THEN BUILD IN AND DOMINATE OUR WEATHER PATTERN INTO THURSDAY. A WARM FRONT MAY APPROACH BY FRIDAY...WITH A COLD FRONT POSSIBLY AFFECTING THE MARINE AREA INTO THE FIRST HALF OF THE WEEKEND. WITH HIGH PRESSURE BUILD IN, EXPECT A LOW THREAT OF RIP CURRENTS FOR THE NEXT SEVERAL DAYS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/GIGI NEAR TERM...DELISI SHORT TERM...DELISI LONG TERM...IOVINO AVIATION...NIERENBERG MARINE...NIERENBERG
Hazardous weather outlook, Jul 25, 3:48 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT MON JUL 25 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-262000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 348 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING, GUSTY WINDS AND HEAVY RAINFALL CAPABLE OF PRODUCING LOCALIZED FLOODING ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN EXCESSIVE HEAT EVENT IS POSSIBLE IN THE FRIDAY TO SATURDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. ANZ430-431-450>455-262000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH FREQUENT CLOUD TO SURFACE LIGHTNING AND GUSTY WINDS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 25, 3:01 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 301 PM EDT MON JUL 25 2011 NJZ007-PAZ054-055-061-062-252000- CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ- 301 PM EDT MON JUL 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT CARBON...LEHIGH...MONROE... NORTHAMPTON AND WARREN COUNTIES... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF EASTON...MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR EASTLAWN GARDENS...NAZARETH AROUND 315 PM...STOCKERTOWN...BELFAST AROUND 330 PM...ROXBURG...HARMONY AROUND 345 PM...BELVIDERE AND BRASS CASTLE AROUND 400 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4101 7517 4077 7497 4061 7544 4080 7555 HEAVENER
Special weather statement, Jul 25, 3:54 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT MON JUL 25 2011
MDZ012-015-019-020-252100-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
354 PM EDT MON JUL 25 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SOME STRONG THUNDERSTORMS ACROSS THE AREA. THESE WERE MOVING
EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3873 7625 3866 7635 3877 7640 3875 7635
3887 7625 3882 7621 3883 7620 3894 7624
3884 7638 3886 7639 3905 7631 3900 7627
3900 7618 3915 7628 3932 7619 3936 7578
3866 7572 3869 7590 3857 7607
FORECASTER: GORSELocal storm report, Jul 25, 4:04 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLOOD WALNUTPORT 40.75N 75.60W
07/25/2011 NORTHAMPTON PA 911 CALL CENTER
RIVERVIEW DRIVE IS CLOSED DUE TO FLOODING.
&&
EVENT NUMBER PHI1100414
HEAVENERSpecial weather statement, Jul 25, 4:15 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT MON JUL 25 2011
DEZ002-003-252115-
INLAND SUSSEX DE-KENT DE-
415 PM EDT MON JUL 25 2011
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KENT AND SUSSEX
COUNTIES...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF DOVER...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR WOODSIDE AROUND 420 PM...RIVERVIEW
AROUND 425 PM...HOUSTON AROUND 430 PM...FREDERICA...MAGNOLIA AROUND
435 PM...MILFORD AROUND 440 PM AND BOWERS AROUND 445 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3883 7571 3907 7574 3912 7539 3907 7539
3903 7533 3898 7529 3893 7530 3889 7525
3884 7522
FORECASTER: GORSESpecial weather statement, Jul 25, 4:26 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT MON JUL 25 2011
MDZ012-015-019-020-252200-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
426 PM EDT MON JUL 25 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
CENTERVILLE TO 7 MILES SOUTHWEST OF CENTERVILLE TO 25 MILES WEST OF
EASTON...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
MORGNEC...KINGSTOWN AROUND 435 PM...WYE MILLS...TALBOT...
CENTERVILLE...CENTREVILLE AROUND 445 PM...CRUMPTON...TILGHMAN
ISLAND...STARKEY CORNER AROUND 450 PM AND CARVILLE AROUND 455 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3873 7625 3866 7635 3877 7640 3875 7635
3887 7625 3882 7621 3884 7620 3894 7624
3890 7624 3884 7638 3894 7637 3901 7629
3900 7618 3904 7625 3934 7612 3923 7577
3868 7572 3869 7590 3856 7604
FORECASTER: GORSESpecial weather statement, Jul 25, 5:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON JUL 25 2011
DEZ002-003-252200-
INLAND SUSSEX DE-KENT DE-
504 PM EDT MON JUL 25 2011
...A STRONG AND SLOW MOVING THUNDERSTORM WILL AFFECT PORTIONS OF
KENT AND SUSSEX COUNTIES...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GEORGETOWN...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3847 7531 3864 7571 3899 7572 3887 7524
3880 7516
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:47 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 10:19 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 4:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Jul 25, 5:18 PM EDT | Flash Flood Warning | PHI | Warren | 3 hr |
| Jul 24, 10:53 PM EDT | Special Weather Statement | PHI | Schuylkill | 67 min |
| Jul 25, 6:19 AM EDT | Special Weather Statement | PHI | Monroe | 56 min |
| Jul 25, 10:30 AM EDT | Special Weather Statement | PHI | Monroe | 90 min |
| Jul 25, 11:51 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 25, 11:58 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Jul 25, 12:19 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 56 min |
| Jul 25, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 60 min |
| Jul 25, 12:59 PM EDT | Areal Flood Advisory | PHI | Carbon | 2 hr |
| Jul 25, 1:34 PM EDT | Special Weather Statement | PHI | Berks | 56 min |
| Jul 25, 3:01 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Jul 25, 4:25 PM EDT | Flash Flood Warning | PHI | Northampton | 3 hr |
| Jul 25, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jul 25, 5:49 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 93 min |
| Jul 25, 5:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 25, 6:23 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 25, 7:13 PM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 25, 3:54 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 66 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 94 min |
| Jul 25, 4:49 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 100 min |
| Jul 25, 5:02 PM EDT | Areal Flood Advisory | PHI | Caroline | 2 hr |
| Jul 25, 2:10 AM EDT | Special Weather Statement | PHI | Sussex | 2 hr |
| Jul 25, 4:15 PM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Jul 25, 6:10 PM EDT | Areal Flood Advisory | PHI | Sussex | 77 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.